Temporarily relieves: headache, muscle pain, toothache, menstrual pain, pain and fever of colds, minor pain of arthritis. Safe pain relief plus the lifesaving benefits of aspirin.
Directions: Drink a full glass of water with each dose.
Adults and children 12 years and over: Take 1 or 2 tablets every 4 hours or 3 tablets every 6 hours, not to exceed 12 tablets in 24 hours.
Children under 12 years: Consult a doctor.
Store at room temperature.
Active Ingredients: 1 Tablet: Aspirin 325 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug)
Inactive Ingredients: Carnauba Wax*; Corn Starch; Hypromellose; Powdered Cellulose; Triacetin; *May Contain This Ingredient